MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH CMF; TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE NV TRUMATCH CMF; TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number SD980.016
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's occlusion changed post-operatively, it was opened anteriorly.The additional surgical intervention is needed to correct the occlusion.
 
Additional Manufacturer Narrative
The investigation concluded that the device did not malfunction and there was no deterioration in the characteristics of the performance of the device.Investigation showed that the device met specifications.The exact reason for bad occlusion could not be established.

Brand Name
TRUMATCH CMF
Common Device Name
TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key24950674
Report Number3003998208-2026-00008
Device Sequence Number18721021
Product Code JEY
UDI-Device Identifier05420060380167
UDI-Public05420060380167
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.016
Device Catalogue NumberSD980.016
Device Lot NumberME25TUJXIB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexMale